# SDR 03FDEA01192

- Difficulty date: July 30, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: ANB7445
- Condition: Out Of Position
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT UPPER SURFACE- STRINGER NR 1 SHIM FOUND SEPARATED INTO 2 VISIBLE PIECES AND EACH WITH MIGRATION OF: (1) 0.7 INCH FWD AND 0.5 INCH DOWN AND (2) 0.6 INCH DOWN.  COMPLIED WITH FEDEX EA 1-5710-55626B WINGS - BASIC WING STRUCTURE - LT & RT STRINGERS NR 1, NR 2, NR 3 & NR 4 SHIM MIGRATION PART II, FOLLOW-UP ACTION.
